Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 8

Complete reducibility in good characteristic
Alastair J. Litterick and Adam R. Thomas.
Trans. Amer. Math. Soc. 370 (2018), 5279-5340
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hyperbolicity of cyclic covers and complements
Yuchen Liu.
Trans. Amer. Math. Soc. 370 (2018), 5341-5357
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A special Cayley octad
Artie Prendergast-Smith.
Trans. Amer. Math. Soc. 370 (2018), 5359-5379
Abstract, references and article information
Full-text PDF
Spaces of conics on low degree complete intersections
Xuanyu Pan.
Trans. Amer. Math. Soc. 370 (2018), 5381-5400
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Restricting invariants of unitary reflection groups
Nils Amend, Angela Berardinelli, J. Matthew Douglass and Gerhard Röhrle.
Trans. Amer. Math. Soc. 370 (2018), 5401-5424
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$\mathscr{B}$-free sets and dynamics
Aurelia Dymek, Stanisław Kasjan, Joanna Kułaga-Przymus and Mariusz Lemańczyk.
Trans. Amer. Math. Soc. 370 (2018), 5425-5489
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monodromy of rank 2 twisted Hitchin systems and real character varieties
David Baraglia and Laura P. Schaposnik.
Trans. Amer. Math. Soc. 370 (2018), 5491-5534
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hilbert scheme of twisted cubics as a simple wall-crossing
Bingyu Xia.
Trans. Amer. Math. Soc. 370 (2018), 5535-5559
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spherical space forms revisited
Daniel Allcock.
Trans. Amer. Math. Soc. 370 (2018), 5561-5582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Real bounds and quasisymmetric rigidity of multicritical circle maps
Gabriela Estevez and Edson de Faria.
Trans. Amer. Math. Soc. 370 (2018), 5583-5616
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A sharp $k$-plane Strichartz inequality for the Schrödinger equation
Jonathan Bennett, Neal Bez, Taryn C. Flock, Susana Gutiérrez and Marina Iliopoulou.
Trans. Amer. Math. Soc. 370 (2018), 5617-5633
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Detecting geometric splittings in finitely presented groups
Nicholas W. M. Touikan.
Trans. Amer. Math. Soc. 370 (2018), 5635-5704
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the length of fully commutative elements
Philippe Nadeau.
Trans. Amer. Math. Soc. 370 (2018), 5705-5724
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Majorization in C*-algebras
Ping Wong Ng, Leonel Robert and Paul Skoufranis.
Trans. Amer. Math. Soc. 370 (2018), 5725-5759
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On groups of Hölder diffeomorphisms and their regularity
David Nicolas Nenning and Armin Rainer.
Trans. Amer. Math. Soc. 370 (2018), 5761-5794
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Malliavin calculus for non-Gaussian differentiable measures and surface measures in Hilbert spaces
Giuseppe Da Prato, Alessandra Lunardi and Luciano Tubaro.
Trans. Amer. Math. Soc. 370 (2018), 5795-5842
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Center manifolds without a phase space
Grégory Faye and Arnd Scheel.
Trans. Amer. Math. Soc. 370 (2018), 5843-5885
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On compact $3$-manifolds with nonnegative scalar curvature with a CMC boundary component
Pengzi Miao and Naqing Xie.
Trans. Amer. Math. Soc. 370 (2018), 5887-5906
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Yes, the “missing axiom” of matroid theory is lost forever
Dillon Mayhew, Mike Newman and Geoff Whittle.
Trans. Amer. Math. Soc. 370 (2018), 5907-5929
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Wave front sets of reductive Lie group representations II
Benjamin Harris.
Trans. Amer. Math. Soc. 370 (2018), 5931-5962
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The irreducible modules and fusion rules for the parafermion vertex operator algebras
Chunrui Ai, Chongying Dong, Xiangyu Jiao and Li Ren.
Trans. Amer. Math. Soc. 370 (2018), 5963-5981
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The degenerate Eisenstein series attached to the Heisenberg parabolic subgroups of quasi-split forms of $Spin_{8}$
Avner Segal.
Trans. Amer. Math. Soc. 370 (2018), 5983-6039
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society